Tag Archives: chris daughtry

DC FanDome Is Live Today and Here’s The Scheduled Events

Being stuck at home like so many of us have been can lead to way too much downtime for some but for comic book fans and gamers there will be something to sink their time into for the next 24 hours or so with the live feed of DC FanDome, where they will share details on lots of different comic book titles and gaming news.

24 hours is a lot of time to fill with content and DC isn’t disappointing fans, here’s the scheduled events that start this morning and run for 24 hours.

All time are Eastern Standard Time

Wonder Woman 1984 Panel (1:00 – 1:25 pm)

An in depth look at the upcoming Wonder Woman film will give fans even more to look forward to in the sequel to the very successful Wonder Woman film featuring Gal Gadot and Chris Pine.

Warner Bros. Games Montreal Announcement (1:25 – 1:45 pm)

A peak into what the Montreal branch of WB Games will be up to in the following year.

The Sandman Universe: Enter the Dreaming (1:45 – 2:15 pm)

Seeing I thought the Sandman books were done for good this one really has my attention as I want to see what they have in store for Neil Gaiman’s best story

Multiverse 101 (2:15 – 2:45 pm)

I’m guessing this is a basic explanation of how the DC multiverse works and is probably much needed as they have so many things coming out revolving around the multiverse that it’ll be good to clear some of it up with fans

Introducing Flash (2:40 – 2:50 pm)

I’m assuming this will be focused on the movie as explaining The Flash’s comic book origins would take longer than 10 minutes but I could be mistaken

Beyond Batman (2:50 – 2:55 pm)

Being only 5 minutes I’m not sure what they can even accomplish regarding Batman info but hey here you go…5 minutes about Batman

The Suicide Squad (2:55 – 3:25 pm)

30 minutes about the team of villains forced to be heroes, seeing they’re taking a fill half hour I’m guessing they have a good amount of news on The Suicide Squad

BAWSE Females of Color Within the DC Universe (3:40 – 4:00 pm)

A look at women of color in comic books and future plans to be more inclusive with their stories, I feel they probably need more than 20 minutes for this one but at least they’re talking about it at all

Legacy of the Bat (4:00 – 4:15 pm)

Not really sure about this one but assuming it’s to do with Batman, I’m actually curious to see what they touch on in this 15 minutes.

Chris Daughtry: Performance (4:20 – 4:30 pm)

10 minutes of Chris Daughtry…Just what no one asked for…

The Joker: Put on a Happy Face (4:30 – 4:35 pm)

15 minutes on the villain that’s the other side of Batman’s coin, anything about the Joker will always grab my interest.

Jim Lee Portfolio Review – DC Super-Villain Fan Art (4:35 – 4:45 pm)

A look at the legendary artist’s work , Jim Lee is one of the best out there and I’m looking forward to this one.

 Surprise DC Comics Panel (4:45 – 5:05 pm)

Like it says, it’s a surprise so we’ll have to wait and see on this one…

 I’m Batman: The Voices Behind the Cowl (5:10 – 5:30 pm)

A behind the scenes look at the people that lend their voices to the animated shows.

 The Snyder Cut of Justice League (5:30 – 5:55 pm)

A much anticipated look at the Zack Snyder version of Justice League, this is probably going to be one of the more popular moments for DC FanDome

The Flash TV Panel (5:54 – 6:09 pm)

A look at the future of the TV series which takes place in the Arrowverse

Black Adam (6:10 – 6:25 pm)

Probably what most people will tune in for DC will be sharing more details about the upcoming Black Adam film

CNN Heroes: Real-Life Heroes in the Age of Coronavirus (6:30 – 6:50 pm)

A tribute to the real life superheroes out there risking their lives to help the rest of us.

Titans TV Panel (6:50 – 7:05 pm)

A look at the future of the TV series, I kind of thought they gave up on this show so I’m really curious about this one.

 Aquaman (7:05 – 7:15 pm)

I’m assuming a look at the upcoming film Aquaman 2 but with only 10 minutes how much can they really share about it…

“Ask Harley Quinn” (7:15 – 7:25 pm)

I’m hoping this is going to Margot Robbie dressed up as Harley answering fans questions because that would be amazing!

 Wonder Woman 80th Celebration (7:20 – 7:25 pm)

With only 5 minutes I’m guessing this is just going to be a quick nod to the fact that Wonder woman debuted 80 years ago

Tomorrow’s Super Heroes with Jim Lee Brought to You By Gold House (7:25 – 7:40 pm)

Not sure about this one but sounds like they’ll probably discuss some upcoming new characters they have planned.

Shazam! (7:40 – 7:50 pm)

Not really sure if this is going to be focused on the films or the comics but either way they’ve got my attention.

Wonder Woman 1984 – The WW84 Cast Play ‘Werewolf 1984’ (7:50 – 8:12 pm)

I have no clue on this one…really no guess at all

Suicide Squad: Kill the Justice League (8:10 – 8:30 pm)

Whether in a game or the comics I would love to watch this go down…can’t wait for more details

The Batman (8:30 – 9:00 pm)

Some more info on the upcoming film starring Robert Pattinson as Batman…I really do think he’s gonna be awesome in this role and can’t wait to see it!

Are you looking forward to any of today’s events?

Let us know in the comments.

We may receive commissions when you click through links and make purchases